REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/9227
Tytuł: Developing Complementary Rough Inclusion Functions
Autorzy: Grabowski, Adam
Słowa kluczowe: rough set
rough inclusion function
Steinhaus generate metric
Data wydania: 2020
Data dodania: 16-cze-2020
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 28, Issue 1, Pages 105-113
Abstrakt: We continue the formal development of rough inclusion functions (RIFs), continuing the research on the formalization of rough sets [15] – a well-known tool of modelling of incomplete or partially unknown information. In this article we give the formal characterization of complementary RIFs, following a paper by Gomolinska [4].We expand this framework introducing Jaccard index, Steinhaus generate metric, and Marczewski-Steinhaus metric space [1]. This is the continuation of [9]; additionally we implement also parts of [2], [3], and the details of this work can be found in [7].
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/9227
DOI: 10.2478/forma-2020-0009
ISSN: 1426-2630
e-ISSN: 1898-9934
metadata.dc.identifier.orcid: 0000-0001-5026-3990
Typ Dokumentu: Article
metadata.dc.rights.uri: http://creativecommons.org/licenses/by-sa/3.0/pl/
Występuje w kolekcji(ach):Artykuły naukowe (IInf)
Formalized Mathematics, 2020, Volume 28, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma_2020_28_01_0009.pdf288,35 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons